# SDR DALA2024022302543

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 14,796 hours, 1,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DAMAGE FOUND ON ARRIVAL AFT CARGO DOOR FRAME AT 41CM/16.14 INCHES UP FROM BOTTOM RIGHT CORNER. STGR41RH. FR59A. CORRECTIVE ACTION: DAMAGE IS 1.4CM/0.55 INCHES LONG, 0.7CM/0.27 INCHES DEPTH AND 0.6CM/0.23 INCHES WIDTH. PERFORMED REWORK IAW A330 SRM 53-41-11- 283-022 FIG 003 ZONE B STGR41RH REPAIR CAT B. INSPECTION ZONE 2 FH OPTIMIZED WITH GVI. INSPECTION THRESHOLD 1000FC/6800FH, SUBSEQUENT INSPECTION 1000FC/6800FH. DECAL INSTALLED. (5771686)
